# SDR 2002UALA01140

- Difficulty date: July 5, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Aircraft time: 29,323 hours, 5,800 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10395
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 2,582 hours, 524 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LOSS OF RIGHT ENGINE GENERATOR ON CLIMBOUT.  ENGINE NOT SHUTDOWN.  MAINTENANCE MESSAGE 24-31712 WAS PRESENT.  MAINTENANCE ACCOMPLISHED CH5588 WITH NO DISCREPANCIES FOUND.  REPLACED RIGHT GCU.  THE RIGHT IDG AND GCU WERE PREVIOUSLY REPLACED.  SUSPECTED THE IDG MIGHT BE AT FAULT.  THE GCU'S WERE TESTED AT UAL SHOP WITH NO FAULT FOUND.  FINDING REPORT WILL BE OBTAINED FROM HAMILTON SUNDSTRAND WHEN AVAILABLE.
